9 found
Order:
Disambiguations:
Ulrich Felgner [9]U. Felgner [2]
  1. U. Felgner & J. K. Truss (1999). The Independence of the Prime Ideal Theorem From the Order-Extension Principle. Journal of Symbolic Logic 64 (1):199-215.
    It is shown that the boolean prime ideal theorem BPIT: every boolean algebra has a prime ideal, does not follow from the order-extension principle OE: every partial ordering can be extended to a linear ordering. The proof uses a Fraenkel-Mostowski model, where the family of atoms is indexed by a countable universal-homogeneous boolean algebra whose boolean partial ordering has a `generic' extension to a linear ordering. To illustrate the technique for proving that the order-extension principle holds in the model we (...)
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   2 citations  
  2.  1
    Ulrich Felgner (1971). Models of Zf-Set Theory. New York,Springer-Verlag.
  3.  14
    Ulrich Felgner (1971). Über das Ordnungstheorem. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 17 (1):257-272.
    No categories
    Translate
      Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  4.  2
    Ulrich Felgner (1971). Über das Ordnungstheorem. Mathematical Logic Quarterly 17 (1):257-272.
    Translate
      Direct download (3 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  5. Ulrich Felgner (1975). On ℵ0-Categorical Extra-Special P-Groups. Logique Et Analyse 18 (71-72):407-428.
    No categories
     
    Export citation  
     
    My bibliography   1 citation  
  6. Ulrich Felgner (1982). Cherlin Greg. Model Theoretic Algebra. Selected Topics. Lecture Notes in Mathematics, Bd. 521. Springer-Verlag, Berlin, Heidelberg, Und New York, 1976, IV + 234 S. [REVIEW] Journal of Symbolic Logic 47 (1):222-223.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  7. Ulrich Felgner (1986). [Omnibus Review]. Journal of Symbolic Logic 51 (4):1068-1070.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  8. Ulrich Felgner (1982). Review: Greg Cherlin, Model Theoretic Algebra. Selected Topics. [REVIEW] Journal of Symbolic Logic 47 (1):222-223.
     
    Export citation  
     
    My bibliography  
  9. Ulrich Felgner (1986). Shelah Saharon. Infinite Abelian Groups, Whitehead Problem and Some Constructions. Israel Journal of Mathematics, Vol. 18 , Pp. 243–256.Shelah Saharon. A Compactness Theorem for Singular Cardinals, Free Algebras, Whitehead Problem and Transversals. Israel Journal of Mathematics, Vol. 21 , Pp. 319–349.Shelah Sharaon. Whitehead Groups May Be Not Free, Even Assuming CH, I. Israel Journal of Mathematics, Vol. 28 , Pp. 193–204.Shelah Saharon. Whitehead Groups May Not Be Free Even Assuming CH, II. Israel Journal of Mathematics, Vol. 35 , Pp. 257–285.Shelah Saharon. On Uncountable Abelian Groups. Israel Journal of Mathematics, Vol. 32 , Pp. 311–330.Ben-David Shai. On Shelah's Compactness of Cardinals. Israel Journal of Mathematics, Vol. 31 , Pp. 34–56 and P. 394.Hiller Howard L. And Shelah Saharon. Singular Cohomology in L. Israel Journal of Mathematics, Vol. 26 , Pp. 313–319.Hiller Howard L., Huber Martin, and Shelah Saharon. The Structure of Ext and V = L. Mathematische Zeitschrift, Vol. 16. [REVIEW] Journal of Symbolic Logic 51 (4):1068-1070.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography